# SDR SIMA200803103

- Difficulty date: January 26, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 20,224 hours, 19,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 20,224 hours, 19,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  AIRCRAFT WAS OUT OF SERVICE.  REMOVED AND REPLACED SILL WITH NEW SILL IAW EMB SAR 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
